# SDR ASOA05645

- Difficulty date: July 23, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INTERCOSTAL AT FS 280, RBL 9 OB OF THE CLIP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE INTERCOSTAL AT FS 280, RBL 9 IAW EO.  (K)
